• May 27, 2016 News!The submission for Special Issue is officially open now!   [Click]
  • May 03, 2016 News!Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
  • Mar 17, 2017 News!Vol.9, No.2 has been published with online version. 13 peer reviewed articles from 4 specific areas are published in this issue.   [Click]
General Information
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2011 Vol.3(2): 211-216 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2011.V3.307

QoS Constraints Multicast Routing for Residual Bandwidth Optimization using Evolutionary Algorithm

Sushma Jain and J. D. Sharma

Abstract—For the real time multimedia applications, the routing algorithms should be designed to avoid congestion and to ensure data delivery within specified bounds. This paper presents an approach based on an evolutionary algorithm to solve the QoS constraint multicast routing problem. The proposed approach maximizes residual bandwidth utilization while satisfying end-to-end delay and delay jitter bounds. In the proposed algorithm, the encoding for generation of multicast trees is done by employing the topological features which ensure faster and guaranteed convergence. The effectiveness of the proposed algorithm is tested through the simulated results on various weighted networks.

Index Terms—Bandwidth ptimization, Evolutionary algorithm, Multicast routing, Routing algorithm, Steiner tree.

Sushma Jain is with Computer Science & Engineering Department, Thapar University, Patiala, India-147004, (e-mail: sjain@thapar.edu)
J. D. Sharma is with Electrical Engineering Department, Indian Institute of Technology, Roorkee, India-247667, (e-mail: jaydsfee@iitr.ernet.in).


Cite: Sushma Jain and J. D. Sharma, "QoS Constraints Multicast Routing for Residual Bandwidth Optimization using Evolutionary Algorithm," International Journal of Computer Theory and Engineering vol. 3, no. 2, pp. 211-216, 2011.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com